# SDR FDEA201010063959

- Difficulty date: October 6, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 43,394 hours, 28,778 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 651766337
- Condition: Corroded
- Location: Bs 720 S28l/R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE AT BS 720 BETWEEN STRINGERS 28R AND 28L.  CUT OUT DAMAGED SHEAR TIE AT BS 720 BETWEEN STRINGER 28R AND 28L 10" X 1 7/8" IAW SRM, REV103, 53-10-4 FIG 13. FABRICATED REPAIR DOUBLER USING 7075-T6, .063" X 11 1/4" X 3 3/8",  RADIUS FILLER USING 7075-T6, .063" X 10" X 3/4" PO NO 90010179 AND SHEAR TIE USING 7075-T6, .050" X 10" X 1 7/8" PO NR 90010289 IAW SRM 53-10-2 FIG 3 AND 53-10-4 FIG 13. INSTALLED SHEAR TIE REPAIR IAW B727 SRM 53-10-4 FIG 13 AND 51-30-2.
